# SDR HNAA2017051200161

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 32,870 hours, 38,386 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: No Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT E2 NO DISPATCH MESSAGE WITHOUT NR 2 ENGINE RUNNING.  PERFORMED DOWNLOAD OF CMC TROULESHOOTING IAW FIM 75-41-00-810-803-B01.
